Is the dye from red chili enough to cause red stool? Less than a year ago I had a hemicolectomy to remove a cancerous tumor from my colon. The surgeon was confident in having removed the mass and no lymph nodes were affected. I opted against chemo. Lately (for several weeks) I've noticed dark spots in my stools and last night red. I'm not sure if it was from the red chili in the tamales I had at lunch, or if there is real reason for concern.
Since you've had a cancerous tumor removed I would definitely call your GI doctor right away. It may be nothing, but the sooner something like this is caught the better and it will ease your mind. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.